MAUDE Adverse Event Report: SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX BLUSELECT TRACHEOSTOMY TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)

SMITHS MEDICAL CZECH REPUBLIC A. S PORTEX BLUSELECT TRACHEOSTOMY TUBE; TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Catalog Number 101/812/060CZ
Medical Device Problem Code Complete Blockage (1094)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 08/20/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Investigation including root cause analysis is in progress.A supplemental mdr will be filed as necessary in accordance with 21 cfr 803.56 when additional reportable information becomes available.
 
Event or Problem Description
It was reported patient in respiratory distress as a result of a blockage in his tracheostomy tube.The ide decides to switch to the nebulizer and connect it directly to the cannula.Due to a supply shortage, the cannula is too large for the nebulizer connector.Impossible to plug in.The patient had to hold the nebulizer in front of the cannula as best he could despite his breathing difficulties.There was patient involvement.
 
Additional Manufacturer Narrative
No device or device photo was returned for investigation.Functional and visual testing could not be performed and no confirmation due to no device returned.Due to this, no root cause was determined.The device history review of the reported lot number found no non-conformities during the manufacturing process.

Brand Name
PORTEX BLUSELECT TRACHEOSTOMY TUBE
Common Device Name
TUBE, TRACHEOSTOMY (W/WO CONNECTOR)
Manufacturer (Section D)
SMITHS MEDICAL CZECH REPUBLIC A. S
olomoucká 306
hranice 753 0 1
EZ  753 01
Manufacturer Contact
reed covert
6000 nathan ln n
minneapolis, MN 55442
2247062300
MDR Report Key20325036
Report Number3011237704-2024-00203
Device Sequence Number12764013
Product Code BTO
UDI-Device Identifier15019517076417
UDI-Public(01)15019517076417(17)280811(10)4382044
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K173384
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/07/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number101/812/060CZ
Device Lot Number4382044
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/06/2024
Supplement Date Received by Manufacturer10/16/2024
Initial Report FDA Received Date09/27/2024
Supplement Report FDA Received Date11/07/2024
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured09/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown